
New approaches to delay-dependent robust H ∞ control of uncertain discrete-time T-S fuzzy systems with time-varying delay
Jianbin QIU1,Gang FENG2,Jie YANG3,
Front. Electr. Electron. Eng. ›› 2009, Vol. 4 ›› Issue (4) : 378-391.
New approaches to delay-dependent robust H ∞ control of uncertain discrete-time T-S fuzzy systems with time-varying delay
discrete-time T-S fuzzy systems / time-delay systems / delay-dependent / robust control / linear-fractional uncertainties / linear matrix inequalities (LMIs)
/
〈 |
|
〉 |